# SDR UPS03240964

- Difficulty date: June 6, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK AT MID GALLEY DOOR UPPER HINGE CUT OUT     REPAIR CARRIED OUT IAW SRM 51-10-2. SKIN REPAIR CARRIED OUT IAW SMRO  EO 2003-038-004 UPS ENGINEERING FILE NO. B727-5330-18961.
